# SDR 21GA20241001018

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 103,604 hours, 38,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3510
- Condition: Dented
- Location: Zone 100
- Part time: 103,604 hours, 38,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, A DENT AND CREASE WERE FOUND AT FUSELAGE SKIN STA 1279.53 BETWEEN STR 33R AND 35R. WAS REPAIRED IAW FLIGHT VEHICLES CONSULTING, INC. EO # 24151-2.
